My name is Astrid and I'm a 22 year old female from Australia.
I haven't officially been diagnosed with Hypothyroidism, but as I exhibit many symptoms of it, and have a strong family history, I'm 100% sure this is the cause of my turmoil. The problem I'm having is that my TSH is within normal range, so nobody will do further testing on my T3 And T4.
I'm looking into booking an appointment with a Dr. Ludka Berkowski, as her approach is more to treat the symptoms and not just the blood tests. http://www.drludkaberkowski.com/
Anyway, more to the point. As I was thinking about the appointment, I was having a more in depth look at my symptoms. Things I found here
And when it all started, how they progressed. That's when I realized, a few of my major symptoms had become almost significantly less after I got my implanon.
I had more energy.
I used to have shocking mood swings and depression that evened out drastically.
And I just felt all around less ****** and more like a normal person.
I recently had to have it changed again, because it'd been longer than three years. In that time I got worse again. Everything came back, especially my extremely heavy and painful period. (which some people have as a symptom)
And now, I know you're all thinking it's hormones, and I thought so too for a while. But I've had many, many, MANY testes on them, both before and after the implanon, and each and every time they were all in normal range. The doctors told me it was Chronic Fatigue.
Well just now I did a quick search, out of curiosity, and I've found quite a few people that were perfectly fine, got the implanon and had a sudden onset of both Hypo and Hyper thyroidism. They all claim it was the implanon that did it.
So my standing theory is that I have indeed had this kind of reaction, in a milder form. Only in a positive way. I believe It's kicked up my thyroid function slightly. Enough for improvement.
Has anyone had a similar experience? Or even know if this is possible? If it's likely? Any ideas you all have would be great.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.